# SDR CALA0000468

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED IN AFT PIT AT STA 1155 FROM LONGERON 28L TO 28R.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-2.
